manuscripta mathematica

, Volume 113, Issue 1, pp 35-68

Geometric Syzygies of Elliptic Normal Curves and their Secant Varieties

  • Hans-Christian Graf v. BothmerAffiliated withInstitut für Mathematik, Universität Hannover Email author 
  • , Klaus HulekAffiliated withInstitut für Mathematik, Universität Hannover

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We show that the linear syzygy spaces of elliptic normal curves, their secant varieties and of bielliptic canonical curves are spanned by geometric syzygies.